TAILORED BY INGREDIENT
ANADIN EXTRA / ANADIN EXTRA SOLUBLE TABLETS
Effective triple action formula helps to relieve headaches, aches and pain.
ANADIN ORIGINAL CAPLETS
Dual action formula of aspirin and caffeine to ease headaches.
ANADIN PARACETAMOL TABLETS
Helps to relieve fever, colds and flu.
ANADIN IBUPROFEN 200MG TABLETS
For targeted and effective relief of back & muscle pain.
ANADIN JOINT PAIN 200MG TABLETS
For targeted joint pain relief that lasts up to 8 hours*.
*Based on a 400mg dose.
ANADIN ULTRA CAPSULES
Liquid release technology targets pain 2x faster than standard ibuprofen tablets*.
*Based on absorption data for a 400mg dose